# SDR AALA2009040100002

- Difficulty date: April 1, 2009
- Submitted: June 29, 2009
- Operation: Air carrier
- Aircraft: N399AN
- Make and model: Boeing 767323
- Aircraft serial: 29606
- Aircraft time: 39,847 hours
- System (JASC): 2460 · DC Power Distribution System
- Part: Circuit Breaker
- Condition: Popped
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FCO - ELECTRICAL MALFUNCTION.  FOUND LEFT CIRCUIT BREAKER DC BUS SECTION ONE POPPED.  RESET CIRCUIT BREAKER.  SYSTEM GROUND CHECK NORMAL OPERATION.
